| Model Number |
XX-5202J |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic hysterectomy, the product was detached while in use.Its packet was indicating "d-tach".The surgical time was extended by less than 30 minutes.The patient has no injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of (b)(4) devices.The visual inspection of the samples had acceptable results.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an assembly error was identified during product analysis.The root cause of the reported condition was an improperly made code along with an improper execution of in-process controls for material assignment.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.